# SDR 2DYA20180426001

- Difficulty date: April 22, 2018
- Submitted: April 26, 2018
- Operation: Air carrier
- Aircraft: N700KW
- Make and model: Boeing 767336
- Aircraft serial: 25443
- Aircraft time: 68,127 hours, 29,754 cycles
- Engine: Rroyce RB211524*
- Engine time: 88,659 hours, 12,289 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part serial: 13089
- Condition: Hot Start
- Location: Left
- Part time: 88,659 hours, 12,289 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E

## Discrepancy

LEFT ENGINE HOT START 510 DEGREES WITH ONLY 17% N2 FUEL FLOW NORMAL N3 MAXIMUM AT 23%. TROUBLESHOT IAW FIM 71-05 F//T 808 AND AMM 71-00-00.
